Unibranch orbit closures in module varieties
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 35 (2002) no. 6, p. 877-895
@article{ASENS_2002_4_35_6_877_0,
     author = {Zwara, Grzegorz},
     title = {Unibranch orbit closures in module varieties},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 35},
     number = {6},
     year = {2002},
     pages = {877-895},
     doi = {10.1016/s0012-9593(02)01110-2},
     zbl = {1059.16008},
     mrnumber = {1949357},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2002_4_35_6_877_0}
}
Zwara, Grzegorz. Unibranch orbit closures in module varieties. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 35 (2002) no. 6, pp. 877-895. doi : 10.1016/s0012-9593(02)01110-2. http://www.numdam.org/item/ASENS_2002_4_35_6_877_0/

[1] Bobiński G., Zwara G., Normality of orbit closures for Dynkin quivers of type An, Manuscr. Math. 105 (2001) 103-109. | MR 1885816 | Zbl 1031.16012

[2] Bongartz K., A generalization of a theorem of M. Auslander, Bull. London Math. Soc. 21 (1989) 255-256. | MR 986367 | Zbl 0669.16018

[3] Bongartz K., Minimal singularities for representations of Dynkin quivers, Comment. Math. Helv. 63 (1994) 575-611. | MR 1303228 | Zbl 0832.16008

[4] Bongartz K., On degenerations and extensions of finite dimensional modules, Advances Math. 121 (1996) 245-287. | MR 1402728 | Zbl 0862.16007

[5] Reineke M., Quivers, desingularizations and canonical bases, Preprint, . | MR 1985731

[6] Ringel C.M., Tame Algebras and Integral Quadratic Forms, Lecture Notes in Math., 1099, Springer-Verlag, 1984. | MR 774589 | Zbl 0546.16013

[7] Zwara G., Degenerations of finite dimensional modules are given by extensions, Compositio Math. 121 (2000) 205-218. | MR 1757882 | Zbl 0957.16007

[8] Zwara G., Smooth morphisms of module schemes, Proc. London Math. Soc. 84 (2002) 539-558. | MR 1888422 | Zbl 1054.16009